Hi I was on nuvaring for about 2 weeks and my boyfriend and i decided i should take it out early due to the awful side effects i was having (around the 24th). we had unprotected sex about 3 or 4 days after (on the 28th) i took it out and i havent had a period yet (i was supposed to take the ring out about a week and and a half ago and on my normal 28 day cycle, which has always been very accurate, i was due the 10th. by looking at my normal cycle i would have been due to ovulate between the 24th and the 26th. is it possible that stopping nuvaring early let me ovulate just a little late? Ive been having cramps and bloating like i would when i get my period but im not bleeding. Also my breasts are sore and seem larger. Is it possible that i could be pregnant?
Thanks for any answers
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.